Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 16 no. 1 (2004)

  • D. Barsky, B. Benzaghou Nombres de Bell et somme de factorielles - Abstract
  • K. Belabas Topics in computational algebraic number theory - Abstract
  • J.-F. Burnol Two complete and minimal systems associated with the zeros of the Riemann zeta function - Abstract
  • I. Chen, B. De Smit, M. Grabitz Relations between jacobians of modular curves of level p2 - Abstract
  • J. von zur Gathen, A. Knopfmacher, F. Luca, L. Lucht, I. E. Schparlinski Average order in cyclic groups - Abstract
  • J.-P. Gazeau, J.-L. Verger-Gaugry Geometric study of the beta-integers for a Perron number and mathematical quasicrystals - Abstract
  • A. Heinis Languages under substitutions and balanced words - Abstract
  • J. Holden Abelian varieties over finite fields with a specified characteristic polynomial modulo l - Abstract
  • G. Khare Modularity of p-adic Galois representations via p-adic approximations - Abstract
  • G. Nebe Strongly modular lattices with long shadow - Abstract
  • W.G. Nowak, J. Schoissengeier The distribution of powers of integers in algebraic number fields - Abstract
  • B.K. Spearman, K.S. Williams Normal integral bases for Emma Lehmer's parametric family of cyclic quintics - Abstract
  • J. Steuding Extremal values of Dirichlet L-functions in the half-plane of absolute convergence - Abstract
  • J.F. Voloch On some subgroups of the multiplicative group of finite rings - Abstract
  • T. Zaimi On an approximation property of Pisot numbers II - Abstract
  • W. Zudilin Arithmetic of linear forms involving odd zeta values - Abstract
  • Contents of the previous issue Contents of the next issue